Academic  Year 2021-2022

Schedule of Online Classes*
Spanish, Mandarin, Italian, French, Japanese, Haitian Creole, Urdu
Specialty Courses:  Entrepreneur, Communication & Leadership Development

*Want another language? Call us today!
Different Time Zone?  No problem. We have Flexible Schedules.
Join our students from anywhere!
SPANISH
Class Length: 30 or 45 minutes a session
Frequency: Twice a week 

Parents & Tots (P&T) Ages 0-3

  • Monday and Wednesday

    • 3:30 pm - 4:00 pm CST

    • Wednesdays: 3:30 pm - 4:00 pm CST

Kids Only Ages 3-5

  • Monday and Wednesday

    • Mondays:  4:00 pm - 4:45 pm CST

    • Wednesdays:  4:00 pm - 4:45 pm CST

  • Tuesday and Thursday

    • Tuesdays:  4:00 pm - 4:45 pm CST

    • Thursdays:  4:00 pm - 4:45 pm CST

Kids Only Ages 6-8

  • Monday and Wednesday

    • Mondays:  5:00 pm - 5:45 pm CST

    • Wednesdays:  5:00 pm - 5:45 pm CST

  • Tuesday and Thursday

    • Tuesdays:  5:00 pm - 5:45 pm CST

    • Thursdays: 5:00 pm - 5:45 pm CST

Kids Only Ages 9-12

  • Monday and Wednesday

    • Mondays:  6:00 pm - 6:45 pm CST

    • Wednesdays:  6:00 pm - 6:45 pm CST

  • Tuesday and Thursday

    • Tuesdays: 6:00 pm - 6:45 pm CST

    • Thursdays:  6:00 pm - 6:45 pm CST

Intermediate Spanish

  • Assessment Required

On Demand

  • Private

  • Family Class (4 people per family, 8 max)

  • Adult Classes

ITALIAN
Class Length: 30 minutes a session
Frequency: Two times a week

Kids Only Ages 5-9

  • Mondays:  4:30 pm - 5:15 pm CST

  • Wednesdays: 4:30 pm - 5:15 pm CST

Kids Only Ages 10+

  • Mondays:  5:30 pm - 6:15 pm CST

  • Wednesdays: 5:30 pm - 6:15 pm CST

On Demand

  • Private

  • Family Class (4 people per family, 8 max)

  • Adult Classes

JAPANESE
Class Length: 45 minutes a session
Frequency: Two times a week

Kids Only Ages 6-9 (Beginners)

  • Tuesdays:  4:00 pm - 4:45 pm CST

  • Thursdays:  4:00 pm - 4:45 pm CST

Kids Only Ages 10-13 

  • Tuesdays:  5:00 pm - 5:45 pm CST

  • ​Thursdays:  5:00 pm - 5:45 pm CST

On Demand

  • Other Kids Only Classes TBD

  • Private

  • Family Class (4 people per family, 8 max)

  • Adult Classes

HAITIAN CREOLE
Class Length: 60 minutes a session
Frequency: Once a week

Adults

  • Sundays: 9:00 am  - 10:00 am CST

____________________________________________

NEED TUTORING?
Middle School or High School Student?
  • Contact us today.

ENGLISH CLASS ARE AVAILABLE UPON DEMAND.
Contact us today.
Need Adult Language Classes for Work?
Contact us today.
SCHOOL BASED PROGRAMS
Need Languages at your school?  Before or After School program?  Contact us today.
MANDARIN
Class Length: 30 or 45 minutes a session
Frequency: Once a week / Twice a week

Kids Only Ages 3-5 (Beginners)

  • Sunday and Wednesday

    • Sundays:  2:00 pm - 2:30 pm CST

    • Wednesdays: 4:00 pm - 4:30 pm  CST

Beginner Kids Only Ages 6+ (Beginners)

  • Sundays: 10:00 am - 10:45 am CST 

  • Sunday and Wednesday

    • Sundays:  2:30 pm - 3:15 pm CST

    • Wednesdays: 4:30 pm - 5:15 pm  CST

​​

Kids Only Ages 6-10 (Elementary)

  • Sunday and Wednesday

    • Sundays:  3:30 pm - 4:15 pm CST

    • Wednesdays: 5:30 pm - 6:15 pm CST

On Demand

  • Private

  • Family Class (4 people per family, 8 max)

  • Adult Classes

FRENCH
Class Length: 45 minutes a session
Frequency: Twice a week

Kids Only Ages 3-5

  • Tuesday and Thursday

    • Tuesdays:  4:00 pm - 4:45 pm CST

    • Thursdays:  4:00 pm - 4:45 pm CST

Kids Only Ages 6-8

  • Tuesday and Thursday

    • Tuesdays:  6:00 pm - 6:45 pm CST

    • Thursdays:  6:00 pm - 6:45 pm CST

Kids Only Ages 9-12

  • Tuesdays and Thursday

    • Tuesdays:  5:00 pm - 5:45 pm CST

    • Tuesdays:  5:00 pm - 5:45 pm CST

On Demand

  • Private

  • Family Class (4 people per family, 8 max)

  • Adult Classes

URDU
Class Length: 45 minutes a session
Frequency: Two times a week

Beginner Kids Only Ages 6+

  • Monday and Wednesday​

    • 4:00 pm - 4:45 pm  CST

​​

Beginner Kids Ages 12+

  • Monday and Wednesday​

    • 5:00 pm - 5:45 pm  CST

SPECIALTY COURSE: ENTREPRENEURSHIP
Class Length: 60 minutes a session
Frequency: Once a week
Duration:  Academic Course (8 months)

Grades 4th - 6th

  • Day TBD: 4:00 pm - 4:45 pm CST

  • September 8, 2021 - May 18, 2022

Grades 7th - 12th 

  • Day TBD: 5:00 pm - 5:45 pm CST

  • September 8, 2021 - May 18, 2022

For more information, please click  Entrepreneur Class Information

SPECIALTY COURSE: COMMUNICATION & LEADERSHIP
Class Length: 60 minutes a session
Frequency: Once a week
Duration:  Academic Course (8 months)

Grades 4th - 6th

  • Day TBD: 4:00 pm - 4:45 pm CST

  • September 8, 2021 - May 18, 2022

Grades 7th - 12th 

  • Day TBD: 5:00 pm - 5:45 pm CST

  • September 8, 2021 - May 18, 2022

For more information, please click:  Communication & Leadership Development Information

_____________________________________________

All schedules are subject to change. 
WANT ANOTHER LANGUAGE?
HAVE CONFLICTING SCHEDULES?
NEED A CUSTOMIZED PLAN?
 
Call us today at (844) 777-EXLA (3952) or email us at info@exlacademy.org so we can develop a plan for you.